Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2005, Volume 17, Issue 5, Pages 3–68 (Mi aa703)  

This article is cited in 14 scientific papers (total in 14 papers)

Expository Surveys

Beurling–Malliavin multiplier theorem: the seventh proof

J. Mashreghia, F. L. Nazarovb, V. P. Havinc

a Département de mathématiques et de statistique, Universtité Laval, Quebec, Canada
b Michigan State University
c St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (3395 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2006, 17:5, 699–744

Bibliographic databases:

Received: 20.03.2005

Citation: J. Mashreghi, F. L. Nazarov, V. P. Havin, “Beurling–Malliavin multiplier theorem: the seventh proof”, Algebra i Analiz, 17:5 (2005), 3–68; St. Petersburg Math. J., 17:5 (2006), 699–744

Citation in format AMSBIB
\Bibitem{MasNazHav05}
\by J.~Mashreghi, F.~L.~Nazarov, V.~P.~Havin
\paper Beurling--Malliavin multiplier theorem: the seventh proof
\jour Algebra i Analiz
\yr 2005
\vol 17
\issue 5
\pages 3--68
\mathnet{http://mi.mathnet.ru/aa703}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2241422}
\zmath{https://zbmath.org/?q=an:1102.42004}
\elib{https://elibrary.ru/item.asp?id=9181218}
\transl
\jour St. Petersburg Math. J.
\yr 2006
\vol 17
\issue 5
\pages 699--744
\crossref{https://doi.org/10.1090/S1061-0022-06-00926-5}


Linking options:
  • http://mi.mathnet.ru/eng/aa703
  • http://mi.mathnet.ru/eng/aa/v17/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Phuong C.X., “Deconvolution of Cumulative Distribution Function With Unknown Noise Distribution”, Acta Appl. Math.  crossref  mathscinet  isi  scopus
    2. A. D. Baranov, V. P. Havin, “Admissible Majorants for Model Subspaces, and Arguments of Inner Functions”, Funct. Anal. Appl., 40:4 (2006), 249–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Mashreghi J., Pouryayevali M.R., “Argument of outer functions on the real line”, Illinois J. Math., 51:2 (2007), 499–511 (electronic)  mathscinet  zmath  isi
    4. Yu. S. Belov, “Admissibility criteria for model subspaces with fast growth of the argument of the generating inner function”, J. Math. Sci. (N. Y.), 148:6 (2008), 813–829  mathnet  crossref  mathscinet
    5. Yu. S. Belov, “Model functions with nearly prescribed modulus”, St. Petersburg Math. J., 20:2 (2009), 163–174  mathnet  crossref  mathscinet  zmath  isi
    6. Yu. S. Belov, “Admissibility of majorants in certain model subspaces: necessary conditions”, St. Petersburg Math. J., 20:4 (2009), 507–525  mathnet  crossref  mathscinet  zmath  isi
    7. Baranov A., Woracek H., “Subspaces of de Branges spaces generated by majorants”, Canad. J. Math., 61:3 (2009), 503–517  crossref  mathscinet  zmath  isi  elib  scopus
    8. Baranov A., Woracek H., “Finite-dimensional de Branges Subspaces Generated by Majorants”, Spectral Theory in Inner Product Spaces and Applications, Operator Theory : Advances and Applications, 188, 2009, 37–48  crossref  mathscinet  zmath  isi
    9. Makarov N., Poltoratski A., “Beurling-Malliavin theory for Toeplitz kernels”, Invent. Math., 180:3 (2010), 443–480  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    10. Thakur G., “Reconstruction of Bandlimited Functions from Unsigned Samples”, J Fourier Anal Appl, 17:4 (2011), 720–732  crossref  mathscinet  zmath  isi  scopus
    11. Hartmann A., Mitkovski M., “Kernels of Toeplitz Operators”, Recent Progress on Operator Theory and Approximation in Spaces of Analytic Functions, Contemporary Mathematics, 679, eds. Beneteau C., Condori A., Liaw C., Ross W., Sola AA, Amer Mathematical Soc, 2016, 147–177  crossref  mathscinet  zmath  isi
    12. Zworski M., “Mathematical study of scattering resonances”, Bull. Math. Sci., 7:1 (2017), 1–85  crossref  mathscinet  zmath  isi  scopus
    13. Bourgain J., Dyatlov S., “Spectral Gaps Without the Pressure Condition”, Ann. Math., 187:3 (2018), 825–867  crossref  mathscinet  zmath  isi  scopus
    14. Jin L., Zhang R., “Fractal Uncertainty Principle With Explicit Exponent”, Math. Ann., 376:3-4 (2020), 1031–1057  crossref  mathscinet  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:899
    Full text:493
    References:67
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022